The strong irreducibility of hyponormal operators and Berezin perturbation

Jiang, Chun Lan and Guo, Kuen Yu: The strong irreducibility of hyponormal operators and Berezin perturbation. In: Acta scientiarum mathematicarum, (64) 1-2. pp. 231-248. (1998)

[img] Cikk, tanulmány, mű
math_064_numb_001_002_231-248.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1998
Volume: 64
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 231-248
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 247-248.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:40
URI: http://acta.bibl.u-szeged.hu/id/eprint/15701

Actions (login required)

View Item View Item